# SDR FOTR3429912032012

- Difficulty date: September 20, 2012
- Submitted: December 3, 2012
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N557CM
- Make and model: Boeing 757-2B6
- Aircraft serial: 23687
- Aircraft time: 71,741 hours, 24,607 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zone 100
- Part time: 71,741 hours, 24,607 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT BILGE AREA, INTERCOSTAL LOWER ANGLE HAS CORROSION AT BS 1475, RBL14.  REPAIRED ON FAS WO 21197.
